I have been on various Benzos for 49 years (Wartime PTSD), Last year I was taking 3mg Klonopin a day. now I am down to 2mg. 2 days ago I stopped taking any. Anxiety, tremors, headache, neck ache etc. I want to taper off and stop how should I do this. I am 68 years old.
You have been on benzos a long time. It would be best to talk to your doctor and or a pharmacist about a tapering schedule. It can can take months to come off of it. It may not be safe to do it without the supervision of a doctor.
Thank you for your service! I hope it all works out for you soon.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2010 • 7 answers
Posted 18 Apr 2012 • 20 answers
Posted 16 Jan 2013 • 5 answers
Posted 5 Apr 2016 • 2 answers
Posted 24 Aug 2017 • 1 answer